Complete Bibliography
Works connected to Jun Yang
Filter the Bibliography List
Invariants from triangulations of hyperbolic 3-manifolds,” Electron. Res. Announc. Am. Math. Soc. 1 : 2 (1995), pp. 72–79. MR 1350682 Zbl 0851.57013 article
: “
Rationality problems for
Rationality problems for Chern–Simons invariants. Preprint, December 1997. ArXiv math/9712225 techreport
:Bloch invariants of hyperbolic 3-manifolds,” Duke Math. J. 96 : 1 (1999), pp. 29–59. MR 1663915 Zbl 0943.57008 ArXiv math/9712224 article
: “